MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK VGPC INPUT 23G

D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8300.23G02
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident has occurred during surgery, formation of bubbles during surgery might lead to patient harm.Hence this complaint is concluded as reportable.This is reportable because of the bubble issue while using vitrectome.Performance varies in- and out-of-specification.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been provided.
 
Event or Problem Description
A report has been received from (b)(6) reporting several problems.The irrigation tubing was completely clamped.They replace the pack.The following problem occurred several times with the same pack.Bubbles with the vitrectome and infusion line.There is no sample as it was discarded.Information suggests that the event occurred during surgery and there is no information that the patient was harmed.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6950379
Report Number1222074-2017-00018
Device Sequence Number718386
Product Code HQE
UDI-Device Identifier08717872019000
UDI-Public08717872019000
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G02
Device Lot Number2000362025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2014
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1